MAUDE Adverse Event Report: INNOSYS CO., LTD. ANAX 5.5 CT SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INNOSYS CO., LTD. ANAX 5.5 CT SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number CT6645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The male patient had a surgery to insert four anax 5.5 st screws into l5-s1 on (b)(6) 2021.The surgeon found out that two screws (part no.: ct6645, lot no.: 19h05033) in s1 were broken on (b)(6) 2021 after reviewing the x-rays.We are investigating the cause of this issue with the returned screws.If the breakage occurred due to the product design, we will improve the screw.Additionally we have a plan to conduct a removal in the market if we need a design change.We cannot find any quality problem by reviewing the device history record (manufacturing & inspection) of the relevant products so far.The patient will continue to be monitored afterwards to see any contributing changes.We will follow-up report after further investigation.
 
Event or Problem Description
The male patient had a surgery to insert four anax 5.5 st screws into l5-s1 on (b)(6) 2021.The surgeon found out that two screws (part no.: ct6645) in s1 were broken on (b)(6) 2021 after reviewing the last set of x-rays.
 
Additional Manufacturer Narrative
*initial report - mfr report # : 9617297-2021-00009 1.Investigation 1-1.It is assumed that the repetitive loads from daily life on the surface step of the screw head, caused by the sanding process have resulted in the occurrence of micro-cracks and breakage of the screw.- we have confirmed a meaningful increase in the maximum fatigue strength of the screw, as we have reduced the sanding range on the screw head.2.Follow-up 2-1.Design change of all size (anax 5.5 ct spinal system bone screw(b type)) 2-2.Market withdrawal of anax 5.5 ct spinal system bone screw(b type) of d6.5 and d7.5 screws - since this screw breakage does not occur frequently in ct screw, we believe that if the user recognizes the above safety issues and keeps paying attention when selecting the appropriate screw size before the operation, there will be no problem in using the current screw.- to ensure additional safety, we replaced the d6.5 and d7.5 screws, which are heavily loaded and used in the lower part of the spine.2-3.We sent a anax 5.5 ct spinal system bone screw safety information(t.B.) to all customers.3.Patient's prognosis 3-1.There are no special findings in the patient's health that have been additionally confirmed so far.
 
Event or Problem Description
The male patient had a surgery to insert four anax 5.5 ct screws into l5-s1 on (b)(6) 2021.The surgeon found out that two screws (part no.: ct6645) in s1 were broken on (b)(6) 2021 after reviewing the last set of x-rays.

Brand Name
ANAX 5.5 CT SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INNOSYS CO., LTD.
20
sandan-ro 76beon-gil(rd)
uijeongbu-si, gyeonggi-do KOR 1 1781
KS  KOR 11781
Manufacturer Contact
ye-seul choi
20
sandan-ro 76beon-gil
uijeongbu-si, gteonggi-do 11781
KS   11781
MDR Report Key12825821
Report Number9617297-2021-00009
Device Sequence Number14559416
Product Code NKB
UDI-Device Identifier08800015998291
UDI-Public(01)08800015998291(11)190927(10)19H05033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181824
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCT6645
Device Catalogue NumberCT6645
Device Lot Number19H05033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale